American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc. 367 (2015) 293-311.
Abstract, references, and article information   
View Article: PDF

[2] William Arveson. Quotients of standard Hilbert modules. Trans. Amer. Math. Soc. 359 (2007) 6027-6055. MR 2336315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Saichi Izumino and Go Hirasawa. Positive symmetric quotients and their selfadjoint extensions. Proc. Amer. Math. Soc. 129 (2001) 2987-2995. MR 1840104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Deguang Han and David R. Larson. Frames, bases and group representations. Memoirs of the AMS 147 (2000) MR 1686653.
Book volume table of contents   

[5] Karl-Goswin Grosse-Erdmann. Universal families and hypercyclic operators. Bull. Amer. Math. Soc. 36 (1999) 345-381. MR 1685272.
Abstract, references, and article information   
View Article: PDF

[6] Juan P. Bès. Invariant manifolds of hypercyclic vectors for the real scalar case. Proc. Amer. Math. Soc. 127 (1999) 1801-1804. MR 1485460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Toshihiro Okuyama and Keiichi Watanabe. The Fuglede-Putnam theorem and a generalization of Barría's lemma. Proc. Amer. Math. Soc. 126 (1998) 2631-2634. MR 1451824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xingde Dai and David R. Larson. Wandering vectors for unitary systems and orthogonal wavelets. Memoirs of the AMS 134 (1998) MR 1432142.
Book volume table of contents   

[9] Peter Schwartz. A cocycle theorem with an application to Rosenthal sets. Proc. Amer. Math. Soc. 124 (1996) 3689-3698. MR 1328377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Grahame Bennett. Factorizing the classical inequalities. Memoirs of the AMS 120 (1996) MR 1317938.
Book volume table of contents   

[11] Héctor N. Salas. Hypercyclic weighted shifts . Trans. Amer. Math. Soc. 347 (1995) 993-1004. MR 1249890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James R. Holub. Pre-frame operators, Besselian frames, and near-Riesz bases in Hilbert spaces . Proc. Amer. Math. Soc. 122 (1994) 779-785. MR 1204376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ximena Catepillán, Marek Ptak and Wacław Szymański. Multiple canonical decompositions of families of operators and a model of quasinormal families . Proc. Amer. Math. Soc. 121 (1994) 1165-1172. MR 1189538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peng Fan and Che Kao Fong. An intrinsic characterization for zero-diagonal operators . Proc. Amer. Math. Soc. 121 (1994) 803-805. MR 1185279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Esterle, E. Strouse and F. Zouakia. Closed ideals of the algebra of absolutely convergent Taylor series . Bull. Amer. Math. Soc. 31 (1994) 39-43. MR 1246467.
Abstract, references, and article information   
View Article: PDF

[16] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robin Harte. Taylor exactness and Kato's jump . Proc. Amer. Math. Soc. 119 (1993) 793-801. MR 1152982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leonya Livshits. Locally finite-dimensional sets of operators . Proc. Amer. Math. Soc. 119 (1993) 165-169. MR 1159175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shigeru Yamagami. Cyclic inequalities . Proc. Amer. Math. Soc. 118 (1993) 521-527. MR 1128732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Masatoshi Fujii and Fumio Kubo. Buzano's inequality and bounds for roots of algebraic equations . Proc. Amer. Math. Soc. 117 (1993) 359-361. MR 1088441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. W. Johnson. The product of strong operator measurable functions is strong operator measurable . Proc. Amer. Math. Soc. 117 (1993) 1097-1104. MR 1123654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. J. Stacey. Product shifts on $B(H)$ . Proc. Amer. Math. Soc. 113 (1991) 955-963. MR 1057945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zong Ben Xu and G. F. Roach. An alternating procedure for operators on uniformly convex and uniformly smooth Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 1067-1074. MR 1049854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Teresa Álvarez and Manuel González. Some examples of Tauberian operators . Proc. Amer. Math. Soc. 111 (1991) 1023-1027. MR 1033955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Domingo A. Herrero. A unicellular universal quasinilpotent weighted shift . Proc. Amer. Math. Soc. 110 (1990) 649-652. MR 1023343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard Bouldin. Approximation by operators with fixed nullity . Proc. Amer. Math. Soc. 103 (1988) 141-144. MR 938658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robin Harte. Almost exactness in normed spaces . Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 884463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dietmar Salamon. Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach . Trans. Amer. Math. Soc. 300 (1987) 383-431. MR 876460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2